# SDR UALA2011110706066

- Difficulty date: November 5, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,766 hours, 12,922 cycles
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: S332T3058
- Part serial: 0831296
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, LEFT OIL PRESS FLUCTUATED FROM 190-400,THEN STAYING FROM 350-400.   ALL ELSE NORMAL.  REPLACED NR 1 ENG OIL PRESSURE TRANSMITTER PER MM.  ACP'D ENG RUNS AND OIL PRESSURE INDICATIONS NORMAL.  NO LEAKS NOTED.
